On existence of canonical number system in certain classes of pure algebraic number fields

Authors

  • Abdul Hameed National University of Computer & Emerging Sciences, Lahore Campus, Lahore, Pakistan.
  • Toru Nakahara National University of Computer & Emerging Sciences, Peshawar Campus, Peshawar, Pakistan.
  • Syed Muhammad Husnine National University of Computer & Emerging Sciences, Lahore Campus, Lahore, Pakistan.
  • Shahzad Ahmad National University of Computer & Emerging Sciences, Lahore Campus, Lahore, Pakistan.

Keywords:

CNS, Eisenstein polynomial, discriminant and index of an algebraic integer, field discriminant, monogeneity

Abstract

Canonical Number System can be considered as natural generalization of radix representation of rational integers to algebraic integers. We determine the existence of Canonical Number System in two classes of pure algebraic number fields of degree 2n2n and nn.

Downloads

Download data is not yet available.

Downloads

Published

2011-12-31

How to Cite

On existence of canonical number system in certain classes of pure algebraic number fields. (2011). Journal of Prime Research in Mathematics, 7(1), 19 – 24. https://jprm.sms.edu.pk/index.php/jprm/article/view/67